Couldn't find what you looking for?

TRY OUR SEARCH!

I just started my Birth control pill
this is my first time, so my doctor gave me low-dose.
I started it this tuesday,3days after my period was done.
So.. its been 5days I took, today is 6th day. I had spotting on 4rth night of pill, and I start bleeding like mestulation today, right after intercourse.
How long this breakthrough bleeding will last?
I will be on vacation soon. I want it to be stop.
What should I do?(I will take pills continuously.)

Loading...

i would say to have continuation of this pill it is very normal because your body is finding a way to react to this new set of medications and hormones inside of your body. give it a while it will go away very soon.
Reply

Loading...

Hello,

I have the condition called adenomyosis and was prescribed the pill by my gynaecologist. This is my third month of taking this pill and with the first two cycles I took the sugar pills to allow the body to have a period. With this cycle I am continuing with the pill (5 days of doing this) but have been experiencing breakthrough bleeding for these last five days. I am aware this is to be expected but am wondering how long I can expect this to last (considering my condition).
Reply

Loading...